Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Abstract theory of abelian operator algebras: an application of forcing


Author: Thomas J. Jech
Journal: Trans. Amer. Math. Soc. 289 (1985), 133-162
MSC: Primary 03E40; Secondary 03C60, 46Q05
MathSciNet review: 779056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The abstract abelian operator theory is developed from a general standpoint, using the method of forcing and Boolean-valued models.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E40, 03C60, 46Q05

Retrieve articles in all journals with MSC: 03E40, 03C60, 46Q05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0779056-9
PII: S 0002-9947(1985)0779056-9
Article copyright: © Copyright 1985 American Mathematical Society